# SDR ABXA050316

- Difficulty date: October 17, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED DOUBLER IN MAIN CARGO BELOW FLOOR LEVEL AGAINST ABOVE LEFT WHEEL WELL PRESS DECK, STA 940, LEFT BUTT LINE 67.  REMOVED, FABRICATED AND REPLACED DOUBLERS IN MAIN CARGO BELOW FLOOR LEVEL AGAINST ABOVE LEFT PRESS DECK STA 940, LEFT BUTT LINE 67 IAW DC8 SRM 51-1-8, 53-2-0, 51-1-20, 51-9-0, 51-1-20D, 53-3-0, 51-3-1 AND DPS 4.710-2.
